# SDR VNAA202412240033

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00182954 DISCREPANCY: PAX DOOR INNER SKIN IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR INNER SKIN IAW CRJ-700 SRMS 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01, AND 51-40-11-001-001-A01.         601R318024-15
